Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Parabolicity of the regular locus of complex varieties
HTML articles powered by AMS MathViewer

by J. Ruppenthal PDF
Proc. Amer. Math. Soc. 144 (2016), 225-233 Request permission

Abstract:

The purpose of this note is to show that the regular locus of a complex variety is locally parabolic at the singular set. This yields that the regular locus of a compact complex variety, e.g., of a projective variety, is parabolic. We give also an application to the $L^2$-theory for the $\overline {\partial }$-operator on singular spaces.
References
Similar Articles
Additional Information
  • J. Ruppenthal
  • Affiliation: Department of Mathematics, University of Wuppertal, Gaußstr. 20, 42119 Wuppertal, Germany
  • MR Author ID: 848480
  • Email: ruppenthal@uni-wuppertal.de
  • Received by editor(s): October 22, 2014
  • Received by editor(s) in revised form: November 23, 2014, and December 4, 2014
  • Published electronically: June 24, 2015
  • Communicated by: Franc Forstneric
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 225-233
  • MSC (2010): Primary 31C12, 53C20, 32C18, 32C25, 32W05
  • DOI: https://doi.org/10.1090/proc12718
  • MathSciNet review: 3415591